Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Depression Questions

I think I am in depression as I always think of past things and get sad. I do not know but thoughts of past come automatically. Need help.

I think I am in depression as I always think of past things and get sad. I do not know but thoughts of past come auto...
Symptoms of anxiety and depression include ongoing feelings of sadness accompanied by unease, irritability, tension, and nervousness. While some people require medication to deal with these occasionally crippling symptoms, others may find an all-natural product helpful. Nerve tonic can be a helpful remedy for your anxiety problem but be very careful before taking any medication without right medical prescription.
1 person found this helpful
Submit FeedbackFeedback

Hi Sir, Sometimes I feel like I am not my parents child. They sometimes said leave the house and sometimes we will not drop any tears if you die also. That words hit me so hard. Does my existence a fault. Please help me.

Hi Sir, Sometimes I feel like I am not my parents child. They sometimes said leave the house and sometimes we will no...
No. Its because they must be very annoyed because of some reason. Although they should try to avoid these words. But you can sit n have a hearty chat with them in a very calm n composed way. Try to tell them that these words do hurt you a lot. U also try not to annoy them.
1 person found this helpful
Submit FeedbackFeedback

Hello, I had depression and I'm taking medicines bupropion 150 xl in the morning along with censpram 10 mg with 0.25 mg clonotril. And censpram 10 mg along with a sleeping pill at night. I took them for 40 days n now I felt relieved so my doctor removed clonotril 0.25 mg. Due to which I again start to feel anxiety n feel I should remain in the bed. Bt then these things faded away. It's been 20 days since clonotril 0.25 mg has been removed. And two days ago suddenly I felt anxiety. And day by day it's intensity got reduced. Does these sudden anxiety attacks happen? What should I do?

Hello, I had depression and I'm taking medicines bupropion 150 xl in the morning along with censpram 10 mg with 0.25 ...
Dear Lybrate user, have a talk with your psychiatrist and mention him the issues you're going through and accordingly the medication dozes will be altered. Along with medication consider the option of going for therapy session, cbt. This will help you with anxiety and the thoughts that you get. Adding to that, practice mindful breathing and meditation. It not only helps you to stay calm and peaceful but also helps in building awareness and relaxation.
Submit FeedbackFeedback

I am chef and not having job last three yrs. I tried lots of places completely unsuccessful. Parents and loans bearing my expenses. Always feels lack of confidence and unknown fear. Personally I tried everything but not getting success. Always feels weakness headache and bone tak tak like teeth sensitive also started. When having any opportunity I can’t feel good when it goes then fell better. Chef job is everything for me. Can’t start my self work. Kindly advised.

I am chef and not having job last three yrs. I tried lots of places completely unsuccessful. Parents and loans bearin...
Dear Lybrate user, thinking process needs to be thoroughly examined and discussed. Some underlying anxieties and fears might be leading to these physical symptoms like headaches or uneasiness. Discuss and open up to a professional counselor before the problem worsens. Gather yourself back and get back to your "real-self" soon. All the best.
Submit FeedbackFeedback

Salaam my name is kashif and have major depression disorder with severe ocd right now im taking paraxin cr 25 mg from about 7 years but I have depression problem since childhood about 7 or 8 years old but it become severe before my 20th birthday, so I want to tell you that some people use to told me that focus on present do not worry about past or future but what if I have ocd and visual problems about thing right in front of me and my brain often start focusing on minor details like minor spots and dots on various objects that placed anywhere in my room home or outdoors and then I have this urge to focus on them and then slowly these thoughts turn in to fear also I have thoughts in my mind of certain pattern and my mind start repeating that thoughts, so bcoz im using medicine (paraxin cr 25 mg) I can ignore these thoughts if they come and these thoughts increase when I have acidity and intestinal inflammation problems. Sometimes I drop things unintentionally holding in my hand specially through fingertips, I feel lightheaded when try to understand some theory or question and I have hand writing changing problem, all these symptoms gradually appear and increased as I aged after 20th birthday, so im telling you these details because I want to ask you that should I get an mri or ct scan of my brain? Thank you.

Hi kashif, before taking any action I suggest you to talk to a therapist. Get an assessment on stress and regarding your behaviour. Cbt might help you along with mindfulness therapies. But also need to continue medicine. So also get in close with psychiatric.
Submit FeedbackFeedback

Hello I had depression n i'm taking medicines bupropion 150 xl in morning along with censpram 10 mg with 0.25 mg clonotril. And censpram 10 mg along with a sleeping pill at night. I took them for 40 days n now I felt relieved so my doctor removed clonotril 0.25 mg. Due to which I again start to feel anxiety n feel I should remain in the bed. Bt then these things faded away. It's been 20 days since clonotril 0.25 mg has been removed. N today suddenly I felt anxiety. What should I do?

Hello I had depression n i'm taking medicines bupropion 150 xl in morning along with censpram 10 mg with 0.25 mg clon...
Dear lybrate-user, the anxiety will continue to fade away. It is common for it to peek once in a while. Right now, it is important to learn some techniques to manage anxiety. The simplest would be mindful breathing, you should look it up. Also, make sure you are eating on time, sleeping on time and that you get some exercise everyday. If the anxiety persists, please report it to your psychiatrist. Make sure you take your prescribed medication. You will be okay.
Submit FeedbackFeedback

Hello sir I am suffering from insomnia I haven't slept from many day properly and my exam is on 9 november so I am not able to prepare well because of this situation I am getting depressed please suggest me a medicine that I can sleep proper without laziness next day.

Hello sir I am suffering from insomnia I haven't slept from many day properly and my exam is on 9 november so I am no...
Avoid sleep during daytime. Have early and light dinner. Don’t do any concentrated mental work thereafter so that your mind is calm and quiet when you go to bed. Keep your bed room comfortably cooler. Have a good night sleep. If you still have problem, homeopathy has very good solution. No side effects. No addiction. Consult me through Lybrate.
Submit FeedbackFeedback

I am 25 year old male. My depression is continuing for 1.5 years. Can I go with cardiologist for heart problem simultaneously. Or it is enough to neurologist.

I am 25 year old male. My depression is continuing for 1.5 years. Can I go with cardiologist for heart problem simult...
If your anxiety or nervousness is associated with palpitation, giddiness, stomach ache, sweating and restlessness, it is best to seek medical help. Such sever condition may require drugs along with psychotherapy. We should discuss it in detail since it requires early treatment to avoid any kind of serious mental depression. Depression is one of the major reason for upset sexual life and hence problems in relationship. You should always focus at improving your relationships, at it is the surest way of leading a content and fulfilled life. Ego, anger, anxiety, domination, and stubbornness can cause turmoil in relationships. Proper stress/depression management is required in order to get your life back to the track.
1 person found this helpful
Submit FeedbackFeedback

Dear doctors, I was taking stalopam 2.5 mg for anxiety and depression since 5 years and was doing fine. Last month my anxiety came back and caused my bp to shoot up. I doubled the dose of stalopam to 5 mg and also take 2.5 mg amlong tab for bp. Now my anxiety is better in last 15 days but depression signs have worsened, especially during daytime. I feel very low and irritated. What do I do? Please help me! i'm 37 yr, male.

Dear doctors, I was taking stalopam 2.5 mg for anxiety and depression since 5 years and was doing fine. Last month my...
This is relapsing condition of your mood symptoms due to inadequate dose or treatment or any life situational stress or events so not to try by yourself to increase or decrease dose & take adequate dose for optimum duration underguidance of your psychiatrist.
1 person found this helpful
Submit FeedbackFeedback
Icon

Book appointment with top doctors for Depression treatment

View fees, clinic timings and reviews